# SDR UHLA2014062200476

- Difficulty date: June 22, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 19,384 hours, 14,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT SEAT TRACK Y-10.748, BETWEEN FRAMES 83-84.  REPAIRED SEAT TRACK.
